RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1597–1609 (Mi de10045)  

Ordinary Differential Equations

Equiconvergence of biorthogonal expansions in root functions of differential operators. I

V. M. Kurbanov

N. Tusi Azerbaijan State Pedagogical University

Full text: PDF file (1680 kB)

English version:
Differential Equations, 1999, 35:12, 1619–1633

Bibliographic databases:
UDC: 517.927.25
Received: 02.11.1998

Citation: V. M. Kurbanov, “Equiconvergence of biorthogonal expansions in root functions of differential operators. I”, Differ. Uravn., 35:12 (1999), 1597–1609; Differ. Equ., 35:12 (1999), 1619–1633

Citation in format AMSBIB
\Bibitem{Kur99}
\by V.~M.~Kurbanov
\paper Equiconvergence of biorthogonal expansions in root functions of differential operators.~I
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1597--1609
\mathnet{http://mi.mathnet.ru/de10045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774984}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1619--1633


Linking options:
  • http://mi.mathnet.ru/eng/de10045
  • http://mi.mathnet.ru/eng/de/v35/i12/p1597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:62
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019